Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Jacksonville, FL

December 6, 2016Saint Johns County, Florida

NWS Jacksonville, FL issued this special weather statement at Dec 6, 2016, 9:21 AM EST for Saint Johns County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 6, 2016, 9:21 AM EST (14:21 UTC)
Expired
Dec 6, 2016, 10:00 AM EST
In force
39 min
Issued by
NWS Jacksonville, FL

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 67 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 2.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2016-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2016-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
390 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

078 
WWUS82 KJAX 061421
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EST TUE DEC 6 2016
 
FLZ032-033-061500-
CLAY FL-ST. JOHNS FL-
921 AM EST TUE DEC 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS AND EAST
CENTRAL CLAY COUNTIES UNTIL 1000 AM EST...

AT 920 AM EST, DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PICOLATA, OR 9 MILES SOUTHEAST OF GREEN COVE SPRINGS, MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE, WORLD GOLF VILLAGE, SOUTH PONTE VEDRA, VILANO BEACH,
NOCATEE, PICOLATA, DURBIN, GUANA RIVER STATE PARK AND BAKERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM, AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2981 8157 2984 8158 2984 8177 2990 8180
      3017 8132 2992 8124
TIME...MOT...LOC 1420Z 244DEG 36KT 2989 8157 

$$

NELSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Dec 6, 2:34 AM EST, 6 hours 47 minutes earlier.

Area forecast discussion, Dec 6, 2:34 AM EST, 6 hours 47 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
234 AM EST Tue Dec 6 2016

...Potential for Severe Weather continues this morning...

...Breezy/Windy and Warm with record Highs this afternoon...

.SHORT TERM...Today and tonight...Widespread rain ongoing across
the area early this morning with embedded isolated thunderstorms.
Stationary surface front located across se Ga should lift north
of the area this morning with approach of upper level trough now
over the lower Ms river valley. Strong vertical wind shear early
this morning will continue the chance of isolated strong to
marginally severe storms though surface based instability is weak
and most of thunderstorms will be elevated. Cold front will
approach and move into the area today with a line of convection
moving across the area between 14z-19z. Convection will weaken by
midday as upper trough weakens and moves by to our north. Much
drier air will spread across the area ending the rain chances by
mid afternoon. Temperatures will be warm again with near record
warmth expected again. High temperatures will reach the low to
mid 80s with southwest winds gusting up to 35 mph at times.
Cooler and drier air will advect into the area tonight with lows
tonight falling into the 50s.

Wed and Wed Night...Weak High pressure lingers in the wake of cold
frontal passage with weak westerly steering flow and generally
partly cloudy skies as a mixture of high clouds and low stratus is
expected through the period. Some patchy fog will be possible Wed
Night. Near climo temps around 70 degrees during the day and around
50 degrees at night.

Thu and Thu Night...Models have finally come into better agreement
with a mainly dry cold frontal passage with just a few showers
possible generally south of a line from GNV-SGJ. Otherwise generally
much colder airmass slowly filtering into the region later Thu Night
with lows falling into the 30s/40s with wind chills indices falling
into the 20s/30s by early Fri Morning.

.LONG TERM /Fri-Mon/...

Fri & Fri Night...Still expect clearing skies and cold conditions as
High builds NW of the region with highs only in the 50s and then a
light freeze expected over inland SE GA and the Suwannee River
Valley of North FL by early Sat Morning with lows in the upper 20s
to around 30 degrees. Min Temps in the mid 30s to lower 40s
elsewhere closer to the coast.

Sat-Sun...High Pressure builds N/NE of the region over the Carolinas
and Surface flow will become NE on Saturday and E/SE on Sunday. This
will lead to a slow moderation of temps and possible coastal showers.

Mon...Long-range models show a weak cold frontal passage with low
rain chances and temps returning to above normal values.

&&

.AVIATION...Current cigs and vsbys are mostly in VFR category with
widespread light rain. Isolated thunderstorms will be possible
til around 18z at TAF sites along with tempo MVFR/IFR conditions.
Mush stronger winds right above the surface will produce low
level wind shear conditions until around 14z when strong winds
will start mixing down to surface. Gusts to around 30 knots from
the sw will be possible by late morning through the afternoon
hours.

&&

.MARINE...Advisory conditions expected today for the offshore
zones as sw winds increase to 20-25 knots with seas up to 7 feet
beyond 20 nm from shore. A cold front will move across the waters
this evening ending the chance for showers and thunderstorms.
Winds and seas will diminish tonight and remain below headline
criteria through Thursday. Another stronger cold front will move
across the waters Thursday evening with and Advisory expected
Thursday night through Friday night.

Rip Currents: Moderate risk today and low risk on Wednesday.

&&

.CLIMATE...

GNV/JAX both recorded daily record highs of 85 yesterday 12/05. This
also tied the All-time record high for the month of December at JAX.
AMG/SSI both recorded daily rainfall records yesterday 12/05 as well.
Please refer to RER's for more details.

Record High Max Temps Today 12/06
JAX 83/2013...GNV 84/2013...AMG 82/2013...SSI 79/1972

All-Time Record High Max Temps for month of December
JAX 85/2016...GNV 87/1951...AMG 83/2015...SSI 84/1972

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  83  52  69  49 /  50   0   0  10
SSI  83  57  67  54 /  50   0   0   0
JAX  85  54  71  51 /  50   0   0   0
SGJ  84  53  70  51 /  50  10   0   0
GNV  81  52  73  49 /  70   0   0   0
OCF  80  54  74  50 /  60   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 PM EST this afternoon for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

&&

Zibura/Hess/Shashy
Hazardous weather outlook, Dec 6, 3:10 AM EST, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 AM EST TUE DEC 6 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-071045-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
310 AM EST TUE DEC 6 2016

...ISOLATED STRONG TO MARGINALLY SEVERE STORMS POSSIBLE THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS MAY BECOME STRONG TO MARGINALLY SEVERE OVER
MAINLY THE SUWANNEE VALLEY AND INTERIOR SOUTHEAST GEORGIA THIS
MORNING.
STRONG GUSTY WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE IN THE
STRONGER STORMS.

SMALL CRAFT ADVISORY FOR THE OFFSHORE COASTAL WATERS TODAY.

MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY OVER THE COASTAL WATERS
THURSDAY NIGHT THROUGH FRIDAY NIGHT.

A WIDESPREAD LIGHT FREEZE IS EXPECTED ACROSS INLAND LOCATIONS
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Dec 6, 7:17 AM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
717 AM EST TUE DEC 6 2016

GAZ132-149-061245-
ATKINSON GA-COFFEE GA-
717 AM EST TUE DEC 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COFFEE AND NORTHERN
ATKINSON COUNTIES UNTIL 745 AM EST...

AT 716 AM EST, DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALAPAHA, OR 8 MILES NORTHWEST OF WILLACOOCHEE, MOVING EAST AT 30 MPH.

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS, PEARSON, WILLACOOCHEE, BROXTON AND AMBROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM, AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3147 8314 3147 8312 3151 8308 3156 8306
      3161 8306 3172 8288 3131 8271 3128 8305
      3134 8307 3136 8310 3139 8311 3140 8314
      3143 8314 3146 8315
TIME...MOT...LOC 1216Z 249DEG 25KT 3143 8314
Special weather statement, Dec 6, 7:44 AM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
744 AM EST TUE DEC 6 2016

GAZ132>134-061315-
JEFF DAVIS GA-BACON GA-COFFEE GA-
744 AM EST TUE DEC 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BACON...SOUTH CENTRAL
JEFF DAVIS AND EAST CENTRAL COFFEE COUNTIES UNTIL 815 AM EST...

AT 744 AM EST, DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DOUGLAS, MOVING EAST AT 30 MPH.

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS, ALMA, BROXTON, NICHOLLS AND WEST GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM, AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3175 8255 3144 8243 3145 8249 3147 8250
      3147 8263 3146 8263 3149 8289 3162 8289
TIME...MOT...LOC 1244Z 263DEG 32KT 3154 8281
Special weather statement, Dec 6, 7:53 AM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 AM EST TUE DEC 6 2016

FLZ025-032-033-125-061345-
COASTAL DUVAL FL-CLAY FL-INLAND DUVAL FL-ST. JOHNS FL-
753 AM EST TUE DEC 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS...CENTRAL
CLAY AND SOUTHEASTERN DUVAL COUNTIES UNTIL 845 AM EST...

AT 753 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAMP BLANDING...OR 7 MILES SOUTH OF MIDDLEBURG...MOVING NORTHEAST AT
45 MPH.

WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
ORANGE PARK...GREEN COVE SPRINGS...MIDDLEBURG...PONTE VEDRA BEACH...
UNF...FRUIT COVE...MANDARIN...NEPTUNE BEACH...CRAIG FIELD AND
NOCATEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2979 8205 2999 8205 3039 8144 3022 8133
      3011 8130
TIME...MOT...LOC 1253Z 239DEG 39KT 2994 8193

HESS
Special weather statement, Dec 6, 8:27 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
827 AM EST TUE DEC 6 2016

FLZ032-061400-
CLAY FL-
827 AM EST TUE DEC 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY COUNTY UNTIL 900 AM
EST...

AT 826 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GEORGE'S LAKE...OR 11 MILES SOUTHWEST OF GREEN COVE SPRINGS...MOVING
EAST AT 45 MPH.

WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
GREEN COVE SPRINGS AND PICOLATA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2990 8130 2980 8188 2993 8194 3005 8137
      3004 8141 2997 8153 3000 8142 3001 8136
      3001 8135 2999 8142 3000 8134 2999 8134
      2997 8148 2996 8133 2994 8160 2993 8131
      2991 8161 2986 8159
TIME...MOT...LOC 1326Z 249DEG 40KT 2988 8182

HESS
Special weather statement, Dec 6, 8:37 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
837 AM EST TUE DEC 6 2016

FLZ032-036-037-061415-
ALACHUA FL-CLAY FL-PUTNAM FL-
837 AM EST TUE DEC 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALACHUA...NORTHERN
PUTNAM AND SOUTHERN CLAY COUNTIES UNTIL 915 AM EST...

AT 837 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MELROSE...MOVING EAST AT 45 MPH.

WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
PALATKA...GREEN COVE SPRINGS...INTERLACHEN...KEYSTONE HEIGHTS...EAST
PALATKA...MELROSE...HAWTHORNE...GEORGE'S LAKE...MELROSE LANDING AND
BOSTWICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2955 8211 2972 8218 2978 8208 2976 8208
      2974 8205 2980 8205 3001 8168 2999 8165
      2980 8157 2978 8154 2974 8152 2966 8152
TIME...MOT...LOC 1337Z 249DEG 40KT 2967 8206

HESS
Special weather statement, Dec 6, 9:21 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EST TUE DEC 6 2016

FLZ032-033-061500-
CLAY FL-ST. JOHNS FL-
921 AM EST TUE DEC 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS AND EAST
CENTRAL CLAY COUNTIES UNTIL 1000 AM EST...

AT 920 AM EST, DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PICOLATA, OR 9 MILES SOUTHEAST OF GREEN COVE SPRINGS, MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE, WORLD GOLF VILLAGE, SOUTH PONTE VEDRA, VILANO BEACH,
NOCATEE, PICOLATA, DURBIN, GUANA RIVER STATE PARK AND BAKERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM, AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2981 8157 2984 8158 2984 8177 2990 8180
      3017 8132 2992 8124
TIME...MOT...LOC 1420Z 244DEG 36KT 2989 8157

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 12:55 AM ESTSpecial Weather StatementJAXSuwannee35 min
Dec 6, 1:33 AM ESTSpecial Weather StatementJAXHamilton42 min
Dec 6, 1:47 AM ESTSpecial Weather StatementJAXGilchrist, Union43 min
Dec 6, 4:06 AM ESTAreal Flood AdvisoryJAXColumbia, Gilchrist, Suwannee3 hr
Dec 6, 6:02 AM ESTAreal Flood AdvisoryJAXClay, Duval, Saint Johns118 min
Dec 6, 6:12 AM ESTAreal Flood AdvisoryJAXAlachua, Baker, Bradford, Columbia, Union3 hr
Dec 6, 6:28 AM ESTSpecial Weather StatementJAXBradford, Gilchrist, Union47 min
Dec 6, 6:56 AM ESTSpecial Weather StatementJAXAlachua34 min
Dec 6, 7:53 AM ESTSpecial Weather StatementJAXClay52 min
Dec 6, 8:03 AM ESTAreal Flood AdvisoryJAXBradford, Clay, Duval, Saint Johns117 min
Dec 6, 8:15 AM ESTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns45 min
Dec 6, 8:27 AM ESTSpecial Weather StatementJAXSaint Johns33 min
Dec 6, 8:30 AM ESTSpecial Marine WarningJAX60 min
Dec 6, 8:35 AM ESTTornado WarningJAXDuval, Saint Johns25 min
Dec 6, 8:37 AM ESTSpecial Weather StatementJAXClay38 min
Dec 6, 9:23 AM ESTSpecial Marine WarningJAX97 min
Dec 6, 11:23 AM ESTSpecial Marine WarningJAX97 min
Dec 5, 9:49 PM ESTAreal Flood AdvisoryJAXCoffee, Jeff Davis8 hr
Dec 5, 10:18 PM ESTSpecial Weather StatementJAXJeff Davis27 min
Dec 6, 7:17 AM ESTSpecial Weather StatementJAXAtkinson, Coffee28 min
Dec 6, 7:44 AM ESTSpecial Weather StatementJAXCoffee31 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.